Development of the geometry of spaces over algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1984), pp. 38-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_7_a4,
author = {V. V. Vishnevskiǐ and B. A. Rozenfel'd and A. P. Shirokov},
title = {Development of the geometry of spaces over algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {38--44},
year = {1984},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_7_a4/}
}
V. V. Vishnevskiǐ; B. A. Rozenfel'd; A. P. Shirokov. Development of the geometry of spaces over algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1984), pp. 38-44. http://geodesic.mathdoc.fr/item/IVM_1984_7_a4/